In March of 99 I began taking Levaquin for a Prostate infection. I ended up taking it for 75 days at 500mg each pill. I remember when I fist got the prescription, I read somewhere about potential causes for neuropathies. Shame on me for not listening.
Anyways, during the prescription, after and still I began getting weird feelings and sensations. Oh, I didn't mention I decided to bulk up over that time frame and added 30lbs to a 170lb frame. These sensations include tingling in my toes, tingling feet, band feeling around knees. Also, when I put on the weight, I had a tremendous feeling of discomfort around my mid section. It felt light my stomach was to heavy for my back and stomach muscles. And lastly a very deep cold feeling in my legs. During this course I had an MRI of the spine, CT scan of the abdomen and blood work. All came back ok.
Well since then I have taken a 3 day prescription of steroids, this eliminated the mid section feeling. The band feelings on my knees left about two months ago. As for the tingling, I get it off and on from knees down, 90% in a couple of toes, both feet, never at the same time.
This occurs about every 2-3 days. It used to be a lot worse. A weird sensation is if I run or jump. It feels like a Morton's Neuroma between my toes. I'm not sure if this will ever go away .And legs still achey cold.
I can't say if I'm going to get much better, time will tell. My opinion is that if anyone is prescribed Levaquin, ask for all your options. And never, ever begin taking an anti-biotic unless a bacteria is found and identified. None was ever found for me. For those Prostatitis suffers, I benefited the most from prostate massages. My wife does love me...
Last Updated 7/14/04